Prep for USMLEPrep for USMLE
         Forum      |     Resources New Posts   |   Register   |   Login





 Pentamidine therapy  



Post Reply  
  • 0/5
  • 1
  • 2
  • 3
  • 4
  • 5


Author2 Posts
  #1

Pt with HIV, CD4 count is <50, pt has fever, chills...you start IV pentamidine. Soon after pt has tonic clonic seizure...What should you do next?

loading dose of phenytoin vs check finger blood glucose level.

Now answer is check finger stick blood glucose level bcz hypoglycemia is a common side effect of pentamidine. My question is

"shouldn't the seizure be the first priority?"""""




  #2

search and correct underlying causes first

once u treat hypoglycemia seizures will resolve without antiepileptics





Bookmark and Share



This thread is closed, so you cannot post a reply.



Login or Register to post messages








show Similar forum topics

griseofulvin,n aerosolised pentamidine
sex therapy
gp therapy/neologism
show Related resources









Advertise | Support | Premium | Contact